... pain in my jaw bones. I'm in pain! Its not TMJ I never experience this until right after I came off Prednisone and all the withdrawl pain is continuing now for approx. 6 weeks or more.
Welcome to the site dlewisjoy. It would be hard to say as you did not list what you were taking it for & how long etc... Usually prednisone should not be prescribed long term. It doesn't cause the problems you are describing unless you have been on it long term. It actually does just the opposite & help joint & bone pain. It is used in patients for many different reasons, asthma, really bad allergies, skin conditions, rheumatoid arthritis(altho" I believe there are better drugs out now for this)skin breaouts from pinson ivy & on & on. I will give you a link to read up more about the med., & I wish you the best...
Hello. Sorry to hear about the pain. It would help to know how long term and how high a dose you had been taking. Also how you tapered off of it.
However there is a side effect for long term users affecting jaws. See your doctor right away. Or the dentist. Either will be able to see the cause and help you. It could be anything from an infection or bone necrosis. You are open to confounded infections for six months to a year after longer term prednisone.
Let us know how you are doing after the doctor. This is not likely to go away. Please see somone soon. Take care.
What endlesspred said is exactly correct. How you tappered of is very important as well as how long you had to take it. You can't just stop this drug or you will have extreme problems. Even tappering has to be just right (again depending on how long you took it). You should write down like I do any instructions from your Dr how to stop this drug or any others, please this is very important. I have suffered so many problems comming off certain drugs & it can really be terrible. I have 11 diseases & what a life, anyway
See if you can remember & write down how you stopped it, also if I were you I would contact your Dr right away with this information.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 4 answers
Posted 19 Oct 2009 • 4 answers
Posted 12 Sep 2013 • 2 answers
Posted 7 Oct 2013 • 3 answers
Posted 25 Feb 2014 • 1 answer